# SDR CA140713001

- Difficulty date: July 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 42,088 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vortex Gen
- Part number: 75712172001
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A PRE-FLIGHT 4 VORTEX GENERATORS WERE FOUND MISSING ON THE WING TOP. THE CREW REVIEWED THE CDL AND THE AIRCRAFT COULD OPERATE WITH NO PERFORMANCE PENALTY. MAINTENANCE WAS MADE AWARE AND GENERATED A WORK CARD FOR WHEN IT RETURNS TO REPLACE THE UNITS MISSING.
